Publication
Title
Characterizations of the generalized Wu- and Kosmulski-indices in Lotkaian systems
Author
Abstract
Language
English
Source (journal)
Journal of informetrics. - Amsterdam
Publication
Amsterdam : 2011
ISSN
1751-1577
Volume/pages
5:3(2011), p. 439-445
ISI
000291032500012
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 14.07.2011
Last edited 24.10.2018
To cite this reference